Article Text

PDF

Fatal aplastic anaemia and liver toxicity caused by D-penicillamine treatment of rheumatoid arthritis.
  1. B Fishel,
  2. M Tishler,
  3. D Caspi,
  4. M Yaron
  1. Department of Rheumatology, Ichilov Hospital, Tel Aviv Medical Center, Israel.

    Abstract

    A 65 year old woman with rheumatoid arthritis developed marrow aplasia and jaundice owing to D-penicillamine treatment. Recovery of bone marrow was ineffective, and the patient finally died despite intensive therapeutic measures. The rare coexistence of myelotoxicity and hepatotoxicity is presented and discussed.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.